Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How can I overcome severe withdrawal symptoms because of stopping cigrattes and ganja ?

I have been smoking cigarettes from 2.5 years and ganja for about 7 months. I ve been smoking 4 cigarettes per day (2.5 years) and 4 ganja cigarettes per day (7 months). Now i wanted to quit both. But i have some withdrawal symptoms like headache , pain in gums , tiredness etc. Now if i stop smoking both of them at a time, would i face any severe withdrawal symptoms? Please help.....
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,

Really appreciate your decision to quit smoking . Good for you .Nicotine in the cigarettes is what causes addiction. When you stop smoking abruptly, your nicotine levels will drop and cause withdrawal symptoms like headache and irritability. I would suggest you to use Nicotine patches . Have you heard of this before? It is a patch that you stick onto your skin and it releases nicotine into your body. Nicotine patches help as it will reduce your craving to smoke and at the same time body is not abruptly deprived of nicotine. Do not smoke while on treatment with nicotine patches. Please visit your physician as he can guide you to using Nicotine patches as the dosage needs to monitored and tapered off gradually. I hope your family also supports you to QUIT SMOKING. ALL THE BEST.
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor